# SDR R61A201504140274

- Difficulty date: April 14, 2015
- Submitted: May 1, 2015
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 27,926 hours, 20,839 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bonding
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK WAS REPORTED THAT RACK 1B FAIRING 191FL BONDING PLATES UNDER PANEL 191AR ARE CORRODED.  MAINTENANCE REMOVED RECEPTACLES TO PERFORM REPAIR, PREPPED SURFACE TO LAY UP REPAIR IAW SRM 51-45-00, REPAIRED CORRODED BONDING PLATES UNDER PANEL 191AR IAW SRM 51-73-00.  ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
